MAUDE Adverse Event Report: NAVILYST MEDICAL INC./ ANGIODYNAMICS, INC. NAMIC CLEARACIL; CONTRAST INJECTION LINE

NAVILYST MEDICAL INC./ ANGIODYNAMICS, INC. NAMIC CLEARACIL; CONTRAST INJECTION LINE
Catalog Number 91031303
Health Effect - Clinical Codes Air Embolism (1697); Low Blood Pressure/ Hypotension (1914); No Code Available (3191)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Pt was having a cardiac angiogram, all tubing and med rad injector was primed and back primed.Contrast was injected and pt started to lose b/p and hr and then coded.The patient was taken to icu on review of the cath films the next morning, it was determined that the patient had an air embolism.The tubing that had been used during the procedure had been discarded and the team was not able to inspect for damage or if connections were sealed after contrast had been injected through the tubing.The injector was removed from service and checked out and found to be working properly.

Brand Name
NAMIC CLEARACIL
Common Device Name
CONTRAST INJECTION LINE
Manufacturer (Section D)
NAVILYST MEDICAL INC./ ANGIODYNAMICS, INC.
marlborough ME 01752
MDR Report Key6922097
Report NumberMW5072632
Device Sequence Number461330
Product Code DQO
UDI-Device IdentifierH965910313030
UDI-PublicH965910313030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number91031303
Device Lot Number5058013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Disability;
Patient Age79 YR